# SDR SWAA101825

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 74,580 hours, 61,601 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545774
- Part serial: 6567798
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND RT WING FRONT SPAR WEB CORRODED AT UPPER INBOARD BOLT COMMON TO NR 2 FUEL TANK FWD BOOST PUMP.  REPAIRED SPAR WEB PER ER AND SRM.
